# SDR SWAA2014100832751

- Difficulty date: October 5, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 16,936 hours, 7,820 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE OUT OF ADJUSTMENT.  ADJUSTED SLIDE IAW AMM.
